# SDR SWAA2021090203514

- Difficulty date: August 3, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 307 Rbl 15
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT FWD WET AREA BS307 RBL15 WL208. ; / [01] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [02] VERIFIED APPLICABILITY OF SRM 53-10-51-0I-2 FOR IDENTIFICATION AND NO FOUND ALLOWABLE DAMAGE FOR THIS PART. REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0; PAR.9.C.; [03] REMOVED INTERCOSTAL FROM BS 312- TO BS 294; RBL 15; WL-208; IAW SRM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW INTERCOSTAL AT BS 294 - TO BS 312; RBL 15; WL-208; ITEM # 7531885 IAW SRM 51-40-05-0G-0 OK TO INSTALL; [05] VERIFIED LOCATED AND DRILLED NEW INTERCOSTAL AT BS 294 - TO BS 312; RBL 15; WL-208; ITEM # 7531885 IAW SRM 51-40-05-0G-0 OK TO INSTALL; [06] INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS312-BS294 RBL15 WL208 IAW SRM 51-40-02-G-0 AND DWG#141A5410; [07] FILLED IN REMOVED AND INSTALLED PART INFORMATION.; [08] VERIFIED INSTALLED NEW INTERCOSTAL AT FWD WET AREA BS312-BS294 RBL15 WL208 IAW SRM 51-40-02-G-0 AND DWG#141A5410
